Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » I don't know what's happening... Plan B

 - UBBFriend: Email this page to someone!    
Author Topic: I don't know what's happening... Plan B
nicole1512
Neophyte
Member # 110374

Icon 1 posted      Profile for nicole1512     Send New Private Message       Edit/Delete Post 
Hey there!
So on July 7th I got my period that lasted until July 11. On July 12 I had fun time with my boyfriend (First time without protection. He pulled out way before his climax. The next times was with condoms. This was around 9pm). Since I'm new at this and I'm such a paranoid, the next day (July 13) I took Plan B (Around noon).

On July 19 I started spotting brownish/blackish (tmi, I know).
On July 20 a lot of blood came, red this time, really heavy.
On July 21 it was normal flow.
On July 22-July 24 I was spotting brownish/blackish blood.
1. First question: Was this my period? My cycle is usually 25 days but it can turn up 28 days long. My next period is supposed to be on August 1st. I know that Plan B can delay your period or make it come early, but two weeks early? Is it normal?

Then, on the July 26 I had a familiar feeling; a sharp pain on the lower left abdominal area (It usually means ovulation for me).
2. Could I be ovulating now? (I guess I ovulated late due to the Plan B...)

3. Should I get my next period when I expect it? (August 1)
Right now (July 30) I'm having cramps and my breast are killing me...

Please help...

Posts: 5 | From: USA | Registered: May 2014  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post 
Plan B can really throw your cycle out of whack, but it can also cause bleeding that is not a period. Unfortunately, there's no way to know for sure which one it was for you, and there isn't any way to predict when your next period will show up, either. That's part of the reason it's always good to take a pregnancy test after using emergency contraception, as soon as enough time has passed to get an accurate result.

It's a bit academic, but there's a really good rundown of how EC can affect your cycle from Princeton University here: http://ec.princeton.edu/questions/ecmenses.html

(By the way, please don't post the same question multiple times. We get to questions as quickly as possible, and double posting doesn't change that.)

[ 07-31-2014, 12:20 AM: Message edited by: Karybu ]

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5799 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen